MathSciNet Relay Station
MathSciNet bibliographic data
MR184973 16.40
Bumby, R. T. Modules which are isomorphic to submodules of each other. Arch. Math. (Basel) 16 1965 184–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement